Ask an expert
Question

12 Mar 2007

breastpain
i was diagnosed with breastcancer. i had chemo and radiation. finished radiation in desember. now i get pains in the breast were the lump was removed, my arm is also a bit sore and stiff. sometimes a burning pain. i am on zoladex inj. can that give you aches and pains. lately i get dull aches in my lower back, must i be worried that ii is maybe a sympom of a different type of cancer, like kidney cancer? thank you
Answer 372 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

This is not in my area of expertise. Your oncologist would be the best person to answer your questions.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.